| Model Number |
OTV-S7V |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation. new information added on fields: h3, h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the phenomenon ¿fan does not rotate¿ occurred due to faulty fan.Olympus will continue to monitor field performance for this device. .
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the video system center exhibited the fan was not rotating.There were no reports of patient involvement.